Alert archive / New York / Small Craft Advisories in 2013

Small Craft Advisory 23, NWS New York, NY

February 16, 2013

NWS New York, NY issued this small craft advisory at Feb 16, 2013, 4:19 AM EST. It took effect at Feb 16, 2013, 6:00 PM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 16, 2013, 4:19 AM EST (09:19 UTC)
In effect from
Feb 16, 2013, 6:00 PM EST
Expired
Feb 17, 2013, 4:28 AM EST
In force
10 hr
Issued by
NWS New York, NY

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 16, 1:29 AM EST, 2 hours 50 minutes earlier.

Area forecast discussion, Feb 16, 1:29 AM EST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
129 AM EST SAT FEB 16 2013

.SYNOPSIS...
A COLD FRONT MOVES ACROSS THE REGION TONIGHT AND STALLS TO OUR EAST
ON SATURDAY. A NOR'EASTER WILL DEVELOP SATURDAY NIGHT WELL
SOUTHEAST OF MONTAUK AND TRACK TOWARDS THE CANADIAN MARITIMES WITH
THE HEAVIEST PRECIPITATION REMAINING JUST EAST OF THE AREA. COLD
CANADIAN HIGH PRESSURE GRADUALLY BUILDS IN FOR SUNDAY INTO
MONDAY. A COLD FRONT TRACKS ACROSS THE REGION LATE TUESDAY
FOLLOWED BY HIGH PRESSURE WEDNESDAY THROUGH THURSDAY. A COMPLEX
FRONTAL SYSTEM WILL APPROACH ON FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AT 05Z...THE COLD FRONT WAS ABOUT HALF WAY THROUGH THE FORECAST
AREA...WITH POST FRONTAL PRECIP TRACKING FROM SW TO NE. COLDER AIR
FILTERING BEHIND IT IS CHANGING PRECIP OVER FROM RAIN TO SNOW. NW
ZONES HAVE TRANSITIONED TO ALL SNOW AND THE NYC METRO AREA SHOULD
FOLLOW SUIT BETWEEN 07Z-09Z. PRECIP LIFTS TO THE NORTHEAST AN
TAPERS OFF BETWEEN 10Z AND 13Z AS LIFT ASSOCIATED WITH JET STREAKS
DEPARTS. LITTLE TO NO ACCUM IS EXPECTED AT THE COAST...NYC AND
MOST OF NE NJ. FURTHER INLAND AN INCH TO LOCALLY 2-3 INCHES IS
EXPECTED...HIGHEST VALUES IN THE HIGHER TERRAIN. RECEIVED A
SPOTTER REPORT OF AN INCH IN WEST MILFORD NJ WHICH IS 1100 FT IN
ELEVATION.

FORECAST IS GENERALLY ON TRACK...JUST SOME ADJUSTMENTS TO FINE
TUNE POPS/WX/QPF AS WELL AS T/TD BASED ON LATEST OBS/SAT/MOD/RAD DATA.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
FOCUS OF ATTENTION IS ON EXPLOSIVE CYCLOGENESIS FORCED BY THE
160+ KT SUB TROPICAL JET LEFT FRONT QUAD ON SATURDAY NIGHT. BASED
ON EXTENSIVE ANALYSIS OF ENSEMBLE SYSTEMS AND COLLABORATION WITHIN
THE NATIONAL WEATHER SERVICE INCLUDING 6 COASTAL WFO'S AND HPC
WWD...CONFIDENCE IS INCREASING ON A NEAR MISS FOR SIGNIFICANT
PCPN SATURDAY NIGHT IN OUR FCST AREA.

HAVE SEEN 12Z ECMWF...15Z SREF...12Z GEFS AND 18Z NAM.

THUS...GOING WITH A CHANCE FOR VERY LIGHT PCPN WHICH WOULD
INCLUDE SPRINKLES AND FLURRIES DURING THE DAY ON SATURDAY WITH
HIGH TEMPS CLOSE TO THE SLIGHT COOLER NAM MOS.

AS THE NOR'EASTER SPINS UP WELL OFF THE MID ATLANTIC COAST
SATURDAY EVENING...POPS INCREASE TO CATEGORICAL EAST WITH LOW
CHANCE WEST. PCPN IS ALL SNOW. HAVE AMOUNTS OF 2-3" FAR EAST AND
AROUND AN INCH FROM NEW HAVEN TO WESTERN SUFFOLK. ELSEWHERE IT'S
JUST A DUSTING. EVEN THESE AMOUNTS COULD BE HIGH.

WILL KEEP THE OUTLOOK FOR THE FAR EASTERN ZONE WITH LOW CHANCE FOR
THE TRACK TO SHIFT BACK SLIGHTLY TO THE WEST.

WINDS REALLY START TO INCREASE AFTER MIDNIGHT.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
MEDIUM RANGE MODEL GUIDANCE IS STILL IN GENERAL AGREEMENT THROUGH
THE END OF THE WEEK. TO START...INTENSE LOW PRESSURE WILL BE MOVING
UP TROUGH THE CANADIAN MARITIMES ON SUNDAY AS ITS PARENT CLOSED
UPPER LOW TRAVERSES THE REGION ON SUNDAY...WITH COLD/BLUSTERY
CONDITIONS. NW FLOW 20-30 MPH WITH GUSTS 35-45 MPH AND TEMPS ONLY
RISING TO THE UPPER 20S AND LOWER 30S WILL RESULT IN WIND CHILLS IN
THE TEENS DURING THE DAY ON SUNDAY. WINDS WILL STILL REMAIN QUITE
BRISK IN TO SUNDAY NIGHT...SO AS TEMPS FALL INTO THE TEENS AND LOWER
20S SUNDAY NIGHT...WIND CHILLS OF OF ZERO TO 10 BELOW ARE LIKELY.

TEMPS AND WIND CHILLS SHOULD RECOVER A LITTLE MON INTO MON NIGHT AS
A NARROW HIGH PRESSURE RIDGE SLIDES ACROSS...WITH HIGHS MAINLY 30-35
AND LOWS MON NIGHT IN THE 20S. AN ACCOMPANYING UPPER RIDGE SHOULD
SLIDE BY TUE MORNING...ALLOWING A FRONTAL SYSTEM TO IMPACT THE AREA
FROM THE WEST TUE INTO TUE NIGHT. IF PCPN ARRIVES EARLY ENOUGH ON
TUE...IT COULD BEGIN AS A BRIEF PD OF SNOW OR A RAIN/SNOW MIX ACROSS
THE INTERIOR...OTHERWISE RAIN SHOULD BE THE PREDOMINANT P-TYPE
DURING THE DAY. AFTER COLD FROPA TUE EVENING...PCPN COULD CHANGE
BACK TO SNOW...ESPECIALLY OVER THE INTERIOR...AS COLDER AIR BEGINS
TO FILTER BACK IN.

THE FLOW ALOFT WILL BEGIN TO TRANSITION TO A MORE BLOCKY REGIME
DURING MID TO LATE NEXT WEEK...WITH TEMPS GENERALLY NEAR AVG.
FIRST...HIGH PRESSURE WILL SLIDE ACROSS WED INTO THU EVENING...THEN
AS ONE LEG OF A DEVELOPING OMEGA OR REX BLOCK BECOMES ESTABLISHED
OVER THE NRN PLAINS LATE IN THE WEEK...A SERIES OF SRN STREAM
DISTURBANCES TRAVELING ALONG ITS SRN PERIPHERY WILL IMPACT THE AREA.
THE FIRST OF THESE SHOULD BRING A LIGHT SNOWFALL EVENT FRI INTO FRI
NIGHT...AS HIGH PRESSURE TO THE NE SUPPLIES COLD SFC AIR AND
WESTERLY FLOW ALOFT PREVENTS MID LEVEL WARMING. THE ECMWF HAS BEEN
CONSISTENTLY PREDICTING A MORE SIGNIFICANT SRN STREAM LOW BEYOND THE
END OF THE FCST PERIOD THAT WILL NEED TO BE WATCHED...SO WINTER
APPEARS FAR FROM BEING OVER.

&&

.AVIATION /07Z SATURDAY THROUGH WEDNESDAY/...
A COLD FRONT GRADUALLY WORKS EAST ACROSS THE REGION OVERNIGHT. LOW
PRESSURE DEVELOPS WELL SE OF THE REGION SAT.

LIGHT PRECIPITATION WILL OVERSPREAD WESTERN TERMINALS THROUGH 06Z.
THE PRECIP WILL GRADUALLY TRANSITION TO SNOW OVERNIGHT. THIS HAS
ALREADY OCCURRED AT KSWF AND THROUGH 2 AM AT KHPN...WITH IFR CONDS. A
BRIEF PERIOD OF LIFR POSSIBLE AT KSWF IN MODERATE SN. ACROSS NYC/NJ
TERMINALS MVFR CONDS LIKELY WITH A PERIOD OF IFR POSSIBLE IN SN
AFTER 2-3 AM. POTENTIAL FOR UP TO AN INCH AT KHPN AND 1 TO 2 INCHES
AT KSWF...ELSEWHERE LITTLE OR NO SNOW ACCUMULATION ON RUNWAYS WITH
TEMPERATURES JUST ABOVE FREEZING.

RA/SN GRADUALLY SHIFTS NORTHEAST OVERNIGHT...BUT WEAKENING AS IT
DOES SO. FOR EASTERN TERMINALS...MAINLY A PERIOD OF MVFR CONDS IN
SNOWSHOWERS FOR KISP AND KGON. A PERIOD OF STEADY LIGHT SNOW LIKELY
AT KBDR WITH MVFR/IFR CONDS.

CONDS GRADUALLY IMPROVE TO VFR SAT MORNING...THEN GENERALLY VFR WITH
N WINDS AROUND 10 KT FOR WESTERN TERMINALS THROUGH THE DAY. MVFR OR
LOWER CONDS IN LIGHT SNOW POSSIBLE FOR EASTERN TERMINALS AFTER
21Z...WITH IFR CONDS POSSIBLE FOR KGON.

GUSTY WINDS DEVELOP SAT NIGHT.

.OUTLOOK FOR 06Z SUNDAY THROUGH TUESDAY...
.SAT NIGHT-SUN...MVFR POSSIBLE EAST OF NYC TERMINALS. OFFSHORE LOW
DEVELOPMENT WILL NEED TO WATCHED FOR ADDITIONAL PCPN. STRONG NW FLOW
WITH GUSTS OF 35 TO 40 KT POSSIBLE ON SUN.
.MON...VFR. GUSTY NW FLOW 25 TO 30 KT.
.TUE...PSBL MVFR OR LOWER WITH PCPN. GUSTY SW FLOW.
.WED...VFR. GUSTY W FLOW.

&&

.MARINE...
SUB-SCA CONDITIONS PREVAIL ON ALL WATERS INTO SATURDAY. WINDS VEER
NORTH BY LATE TONIGHT AND INCREASE ON SATURDAY.

GALES WILL LIKELY DEVELOP...ESPECIALLY EAST...LATE SAT
NIGHT AS LOW PRESSURE WELL SOUTHEAST OF MONTAUK RAPIDLY DEEPENS.
THUS GALE WATCH HAS BEEN ISSUED.

GALES LIKELY ON ALL WATERS ON SUNDAY IN THE WAKE OF INTENSE LOW
PRESSURE DEPARTING INTO THE CANADIAN MARITIMES...LASTING INTO SUNDAY
NIGHT-MON ON THE OCEAN AND THE EASTERN SOUND/BAYS.

QUIET CONDS SHOULD RETURN BY LATE DAY MON OR MON EVENING AS WEAK
HIGH PRESSURE SLIDES ACROSS. INCREASING SW FLOW AHEAD OF AN
APPROACHING FRONTAL SYSTEM COULD BRING MARGINAL SCA CONDS TO THE
OCEAN WATERS FROM LATE DAY TUE INTO TUE EVENING...CONTINUING IN W-NW
POST-FRONTAL FLOW ON WED.

&&

.HYDROLOGY...
NO HYDROLOGIC IMPACT EXPECTED WITH LIGHT PCPN THOUGH SATURDAY
NIGHT.

QPF WITH FRONTAL SYSTEMS ON TUE /MOSTLY RAIN/ AND AGAIN ON FRI
/SNOW/ SHOULD BE LIGHT AND NOT PRESENT ANY PROBLEMS.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...GALE WATCH FROM LATE TONIGHT THROUGH SUNDAY EVENING FOR ANZ330-
     340-350-353.

&&
Hazardous weather outlook, Feb 15, 3:51 PM EST, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NEW YORK NY
351 PM EST FRI FEB 15 2013

CTZ005>007-009-010-NJZ002-004-006-103>108-NYZ067>075-078-080-176>179-
161100-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-
SOUTHERN NASSAU-
351 PM EST FRI FEB 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ008-011-012-NYZ079-081-161100-
NORTHERN NEW LONDON-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-
NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
351 PM EST FRI FEB 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A NOR'EASTER WILL DEVELOP WELL SOUTHEAST OF MONTAUK POINT SATURDAY
NIGHT AND TRACK TOWARDS THE CANADIAN MARITIMES ON SUNDAY. BASED ON
THE CURRENT FORECAST TRACK...1 TO 3 INCHES OF LIGHT SNOW IS
EXPECTED SATURDAY NIGHT...BUT IF THE TRACK WERE TO SHIFT SLIGHTLY
CLOSER TO THE COAST...THIS STORM COULD BRING A MORE SIGNIFICANT
SNOWFALL TO THE REGION.

PRESENTLY...THE CHANCE FOR A SIGNIFICANT SNOWFALL IS LOW...BUT
EMERGENCY MANAGERS AND RESIDENTS NEED TO MONITOR NATIONAL WEATHER
SERVICE FORECASTS FOR UPDATES ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ335-338-345-355-370-161100-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
WATERS FROM MONTAUK POINT NY TO SANDY HOOK NJ FROM 20 TO 40 NM-
351 PM EST FRI FEB 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

GALE CONDITIONS POSSIBLE SUNDAY MORNING THROUGH MONDAY MORNING ON
THE OCEAN WATERS AS WELL AS THE EASTERN SOUND AND PECONIC AND
GARDINERS BAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-340-350-353-161100-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
351 PM EST FRI FEB 15 2013

...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

GALE CONDITIONS POSSIBLE SUNDAY MORNING THROUGH MONDAY MORNING ON
THE OCEAN WATERS AS WELL AS THE EASTERN SOUND AND PECONIC AND
GARDINERS BAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

In the hours before

Special weather statement, Feb 16, 1:54 AM EST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
154 AM EST SAT FEB 16 2013

CTZ005-NJZ002-NYZ067-068-161200-
NORTHERN FAIRFIELD-WESTERN PASSAIC-ORANGE-PUTNAM-
154 AM EST SAT FEB 16 2013

LIGHT TO OCCASIONALLY MODERATE SNOW WILL CONTINUE THROUGH 5
AM...BEFORE ENDING. PRECIPITATION IN SOME AREAS...MAINLY IN
FAIRFIELD COUNTY...WILL INITIALLY BE IN THE FORM OF RAIN...BUT
THEN TRANSITION TO SNOW BY AROUND 3 AM. BETWEEN 1 AND 3 INCHES OF
SNOW ACCUMULATION ARE POSSIBLE THROUGH THIS TIME. THE HIGHEST
ACCUMULATIONS WILL BE IN THE HIGHER ELEVATIONS.

MOTORISTS ARE ADVISED TO USE CAUTION AS CONDITIONS WILL BECOME
TREACHEROUS IN SNOW. VISIBILITIES MAY BE REDUCED TO 1/2 MILE AT
TIMES...WITH SNOW COVERED ROADS LIKELY BY DAYBREAK.

NJZ004-103-NYZ069-070-161200-
EASTERN PASSAIC-WESTERN BERGEN-ROCKLAND-NORTHERN WESTCHESTER-
154 AM EST SAT FEB 16 2013

A BAND OF LIGHT TO MODERATE PRECIPITATION WILL CONTINUE TO FALL
THROUGH 5 AM. INITIALLY THIS WILL BE IN THE FORM OF RAIN...BUT
THEN TRANSITION TO SNOW BY AROUND 3 AM. GENERALLY UP TO 1/2 INCH
OF SNOW ACCUMULATION IS POSSIBLE THROUGH THIS TIME...ALTHOUGH
LOCALIZED AMOUNTS AROUND AN INCH ARE EXPECTED IN THE HIGHER
ELEVATIONS.

MOTORISTS ARE ADVISED TO USE CAUTION AS CONDITIONS WILL BECOME
TREACHEROUS ONCE PRECIPITATION TRANSITIONS TO SNOW. VISIBILITIES MAY
BE REDUCED TO 1/2 MILE AT TIMES...WITH SNOW COVERED ROADS POSSIBLE
BY DAYBREAK.

CTZ006-007-161200-
NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
154 AM EST SAT FEB 16 2013

A BAND OF LIGHT TO MODERATE PRECIPITATION WILL WORK INTO THE REGION
THROUGH 3 AM. INITIALLY...SOME AREAS MAY BE IN THE FORM OF
RAIN...BUT WILL TRANSITION TO SNOW BY 4 AM. LIGHT TO
OCCASIONALLY MODERATE SNOW WILL CONTINUE THROUGH 6 AM...BEFORE
ENDING. BETWEEN 1 AND 2 INCHES OF SNOW ACCUMULATION ARE POSSIBLE
THROUGH THIS TIME. THE HIGHEST ACCUMULATIONS WILL BE IN THE HIGHER
ELEVATIONS.

MOTORISTS ARE ADVISED TO USE CAUTION AS CONDITIONS WILL BECOME
TREACHEROUS ONCE PRECIPITATION TRANSITIONS TO SNOW. VISIBILITIES MAY
BE REDUCED TO 1/2 MILE AT TIMES...WITH SNOW COVERED ROADS LIKELY
BY DAYBREAK.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 4:19 AM ESTGale WarningOKX56 hr
Feb 16, 3:36 PM ESTWinter Weather AdvisoryOKXSuffolk19 hr
Feb 16, 3:41 PM ESTWind AdvisoryOKXBronx, Kings, Nassau, New York, Queens, Richmond and 2 more32 hr

Nearby

Small Craft Advisories in New York, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.